Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from pimples, boils, facial hair. Taking contraceptives for PCOS. Cure?

Hi doctor, i am 22 year old female. I am always suffering from some skin problems. Earlier i used to have so many pimples . Nw boils are popping out after a month. I had 7 boils till nw. I m having facial hair too. Got laser done. Bt still have some growth. I m also having POCs. So i m on regular contraceptives. Bt i hav small but very sharp and ichy pimples on my face, neck and back... Pls suggest something
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Acne comes in different forms and the boils that you are experiencing are one aspect of it.
Acne can occur as part of PCOS.
Most oral contraceptive improve acne however there are some that specifically help in this area and you can consider asking your doctor to switch to it if you are not already on it.

Acne occurs because of a combination of different factors including: excess production of skin cells, excess production of sebum which is an oily waxy substance, inflammation and in the presence of a particular bacteria.
It is best to treat all of these aspects.
Topical treatments include benzoyl peroxide used once or twice a day, topical antibiotic creams (combinations of benzoyl peroxide and antibiotic cream exist), topical retinoids (often these are combined with the benzoyl peroxide)
Oral treatment involves the use of antibiotics or oral retinoids .You doctor may consider using a short course of the oral antibiotics since you are having boils.

Hope this helps

Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor